advertisement
Question
Posted by: Elizma | 2011/01/12

Battling with Big " O" 

I am 30. They have changed my pill recently (3 months on new pill) I have had a severe bladder infection a couple of weeks back. GP has also put me on some anti-depressants etc. I have been with my boyfriend for 9 months now and we are very compatible sexually. In all of this time I never had a problem only the last 3 months or so. If I do have one, it takes forever to get it and he usually finishes before me. What can cause this sudden change?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Anti-depressants could play a role in sexual desire and sexual performance. Furthermore can emotional factors also play a role in how we explore and experience and behave. It is thus important to look at yourself in totality and it is not necessarily a specific medication to blame. It would however not hurt to go back to your medical doctor and take your concerns up with him/her. Furthermore it might be helpful to not put too much pressure on the “Big O” and rather enjoy the whole process of making love – after all sex is a journey and not a destination. You might find it interesting to read a bit about the disparity of sexual response between men and women just to provide you with a bit more insight – www.sexualhealth.co.za.


You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Susan | 2011/01/12

Go back to your dr and ask him to change your depression medication rather to something like Wellbutrin (I''m on it and I''m always horny as hell)!

Reply to Susan
Posted by: tits | 2011/01/12

From what I know antidepressants can have a big impact on sexual activity and orgasms, the pills hit the same part of the brain and related chemicals that are involved in pleasurable activities.

Reply to tits
Posted by: sexologist | 2011/01/12

Anti-depressants could play a role in sexual desire and sexual performance. Furthermore can emotional factors also play a role in how we explore and experience and behave. It is thus important to look at yourself in totality and it is not necessarily a specific medication to blame. It would however not hurt to go back to your medical doctor and take your concerns up with him/her. Furthermore it might be helpful to not put too much pressure on the “Big O” and rather enjoy the whole process of making love – after all sex is a journey and not a destination. You might find it interesting to read a bit about the disparity of sexual response between men and women just to provide you with a bit more insight – www.sexualhealth.co.za.


You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement